MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 30" (76 CM) APPX 3.3 ML, 20 DROP ADMIN SET W/INTEGRATED CHEMOCLAVE® DRIP CHAMBE; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 30" (76 CM) APPX 3.3 ML, 20 DROP ADMIN SET W/INTEGRATED CHEMOCLAVE® DRIP CHAMBE; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number CH3011
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is available to be returned for evaluation; however, it has not yet been received.The date of event is unknown.
 
Event or Problem Description
The complaint involved a 30" (76 cm) appx 3.3 ml, 20 drop admin set w/integrated chemoclave® drip chamber, spiros® w/red cap, bag hanger.It was reported that there are incomplete, easily reversible connections.The luer lock gasket or ball is not springing back to reseal as it should, resulting in the valve to stay open.The spiros will click as it normally does when it is locked but then will easily disconnect and fall off the syringe.There was no patient harm but potential spillage of hazardous materials to their technician staff poses direct exposure and harm.There was no delay in therapy but, but drug wasted from bags leaking.Leaking out of the unsealed valve.The event occurred on an unknown date.
 
Additional Manufacturer Narrative
Investigation summary the complaint could not be confirmed by investigation.No product samples, pictures, or videos were received for investigation.Without the return of the used sample a comprehensive failure investigation cannot be performed, and a cause cannot be determined.The device history was reviewed, and no nonconformities were found that would have led to the reported complaint.

Brand Name
30" (76 CM) APPX 3.3 ML, 20 DROP ADMIN SET W/INTEGRATED CHEMOCLAVE® DRIP CHAMBE
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa.
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22194560
Report Number9617594-2025-01227
Device Sequence Number18576656
Product Code ONB
UDI-Device Identifier00840619023966
UDI-Public(01)00840619023966(17)290901(10)14147191
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K173477
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCH3011
Device Lot Number14147191
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2025
Supplement Date Received by Manufacturer08/01/2025
Initial Report FDA Received Date06/12/2025
Supplement Report FDA Received Date08/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
IV TUBING, MFR UNK.; SYRINGE, MFR UNK.
Patient SexUnknown